Bifurcation equations of continuous piecewise-linear vector fields
- 43 Downloads
This paper provides global equations for certain bifurcation sets of continuous piecewise-linear vector fields. Homoclinic and heteroclinic bifurcations for singular points, and saddle-node, period-doubling and Hopf bifurcations for periodic orbits are studied. The equations are numerically solved to describe the structure of bifurcation sets.
Key wordsbifurcation piecewise-linear vector fields
- L.O. Chua, M. Komuro and T. Matsumoto, The double scroll family. Part I and Part II. IEEE Trans. Circuits and Systems,33 (1986), 1073–1118.Google Scholar